# SDR Q8L2004F00000

- Difficulty date: February 26, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N160WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC399
- Engine: Garrtt TPE331*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 54530011
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR FLUORESCENT PENETRANT INSPECTION OF THE LT AND RT MAIN LANDING GEAR STRUT HOUSINGS, A CRACK WAS FOUND ON THE LT MLG HOUSING.  THE CRACK IS .125 INCHES LONG AND IS LOCATED .125 INCHES FROM THE FORWARD EDGE ON THE OB SIDE.  THE INSPECTION IS COVERED IN MFG SB 226-32-033.  THE HOUSING HAD PREVIOUSLY BEEN REWORKED AND CANNOT BE REWORKED ANY FURTHER , IT IS NOT ALLOWED ANY CRACKS.  THE PROBABLE CAUSE IS SERVICE INDUCED FATIGUE CRACKING.  CONTINUE 50 HOUR INSPECTION INTERVALS SHOULD DETECT THE INITIATION OF CRACKS IN REWORKED HOUSINGS.
